# SDR SWAA2024061199549

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8876Q
- Make and model: Boeing 737-8
- Aircraft serial: 67916
- Aircraft time: 2,894 hours, 1,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT DECK EMERGENCY FLASHLIGHT OUT OF BATTERY.   R & R FLIGHT DECK EMERGENCY FLASHLIGHT PER AMM 25-64-00
